# SDR ASAA2023022542078

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 29,325 hours, 9,066 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN, FMC FAIL WITH VTK ON CA SIDE ILLUMINATED. GROUNDED - YES. FMC L CYCLING FAIL AND SYNC ERROR ON FMC R SENSOR PAGE. CYCLED POWER TO BOTH FMCS, NORMAL OPERATION RESTORED. FMC-L FLIGHT G INDICATES INTERMITTENT PROGRAM FAULT CORRELATED TO REPORTED FLIGHT PHASE. REF B737-900 FIM 34-61 TASK 807. ACCOMPLISHED FMCS OPERATIONAL TEST PER B737-900 AMM 34-61-00 OBSERVING CORRECT INDICATIONS AND SOFTWARE CONFIGURATION. ETOPS GROUND VERIFICATION SUCCESSFUL.
